The Diabetes Forum Support Community For Diabetics Online banner
1 - 2 of 2 Posts

·
Registered
Joined
·
42 Posts
Discussion Starter · #1 ·
Hi, Im searching the forum for any topic related to orlistat and Metformin

Im newly diagnosed T2, my Hba1C is 9.9

Doctors give me 3 times 500mg metf per day after meal, one gliquidone after dinner.

And Because before I already on Xenical ( orlistat ), now I still take my xenical once daily, after dinner.

Problem is,

several night a go, I have breathing difficulties. It felt like gas is filled up my upper stomach ( without any pain ).

Is anyone know if this is because of the combination, or just because lactic acidosis ? ( I heard Lactic Acidosis can be happening to people on Met )

Doctor tell me to switch to Metformin XR, and take it after breakfast or lunch, so I dont have to take after dinner, therefore I can still take the Xenical each dinner.

Well, Sorry for the long post, but you know sometimes we cant just rely on what doctor's told you.

Thank you fellas
 

·
Registered
Joined
·
42 Posts
Discussion Starter · #5 ·
I looked up xenical side effects and noticed pain in the upper part of stomach. It could be the combo of metformin and xenical are putting extra pressure on stomach. Both produce extra gas which could be putting pressure on breathing. Talk to your doctor. Many of metformin's side effects may diminish over the first few months.

My curiosity are also the same.

Thank you. I'll do some revise on my medicine intake , and seek for the best alternative ( using the XR version, or , simply stop Xenical ) :eek:
 
1 - 2 of 2 Posts
Top